Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2015 | 2014 | 2013 | 2012 | 2005 | 2002 | 2001 | 2000 | 1998
Number of items: 14.

2015

Li, Binlong and Ning, Bo and Broersma, Hajo and Zhang, Shenggui (2015) Characterizing heavy subgraph pairs for pancyclicity. Graphs and combinatorics, 31 (3). pp. 649-667. ISSN 0911-0119

2014

Li, Binlong and Broersma, Hajo and Zhang, Shenggui (2014) Heavy subgraph pairs for traceability of block-chains. Discussiones Mathematicae Graph Theory, 34 (2). pp. 287-307. ISSN 1234-3099

2013

Li, Binlong and Broersma, Hajo and Zhang, Shenggui (2013) Forbidden subgraph pairs for traceability of block-chains. Electronic journal of graph theory and applications, 1 (1). pp. 1-10. ISSN 2338-2287

2012

Martin, F.C.M. and Brake, H.J.M. ter and Lebrun, L. and Zhang, S. and Shrout, T. (2012) Dielectric and piezoelectric activities in (1-x)Pb(Mg1/3Nb2/3)O3-xPbTiO3 single crystals from 5 K to 300 K. Journal of applied physics, 111 . 104108-1 - 104108-5. ISSN 0021-8979

2005

Broersma, Hajo and Li, Xueliang and Woeginger, Gerhard and Zhang, Shenggui (2005) Paths and cycles in colored graphs. Australasian journal of combinatorics, 31 . pp. 299-311. ISSN 1034-4942

2002

Zhang, Shenggui (2002) Cycles in weighted graphs and related topics. thesis.

Zhang, Shenggui and Broersma, Hajo and Li, Xueliang and Wang, Ligong (2002) A fan type condition for heavy cycles in weighted graphs. Graphs and combinatorics, 18 (1). pp. 193-200. ISSN 0911-0119

2001

Li, Xueliang and Zhang, Shenggui and Broersma, Hajo (2001) Paths and cycles in colored graphs. In: 1st Cologne-Twente Workshop on Graphs and Combinatorial Optimization. Electronic Notes in Discrete Mathematics, 8 . Elsevier, pp. 128-132.

Zhang, Shenggui and Li, Xueliang and Broersma, Hajo (2001) A σ3 type condition for heavy cycles in weighted graphs. Discussiones Mathematicae Graph Theory, 21 (2). pp. 159-166. ISSN 1234-3099

2000

Broersma, H.J. and Zhang, S. and Li, X. (2000) A $\sigma_3$ type condition for heavy cycles in weighted graphs. [Report]

Broersma, H.J. and Zhang, S. and Li, X. and Wang, L. (2000) A fan type condition for heavy cycles in weighted graphs. [Report]

Li, X. and Zhang, S. and Broersma, H.J. (2000) Directed paths with few or many colors in colored directed graphs. [Report]

Zhang, Shenggui and Li, Xueliang and Broersma, Hajo (2000) Heavy paths and cycles in weighted graphs. Discrete Mathematics, 223 (1-3). pp. 327-336. ISSN 0012-365X

1998

Zhang, S. and Li, X. and Broersma, H.J. (1998) Heavy paths and cycles in weighted graphs. [Report]

This list was generated on Mon Aug 3 05:43:16 2015 CEST.